# SDR UIEA2020102202284

- Difficulty date: October 20, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 81,524 hours, 18,165 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 3362
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN TEMP INOPERABLE (CABIN COMPT TEMP CONTROL SYSTEM ALL CARGO CONFIGURATION).  TRANSFERRED TO MDDR MEL 21-61-02, FWD CABIN TEMP INOPERABLE CAT "C" MEL.  COMPLIED WITH MAINTENANCE PROCEDURE.  22 OCT 2020-1241771-M6-RIV.  REMOVED AND REPLACED FWD TRIM VALVE, IAW AMM 21-61-07.  OPERATIONS CHECK IS NORMAL AT THIS TIME.  THIS CLOSES DMI 136434.  PLACARDS REMOVED-DP 1805Z.
